| Texto completo | |
| Autor(es): |
Hernandes, Marcelo Escudeiro
;
Hernandes, Maria Elenice Rodrigues
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMPOSITIO MATHEMATICA; v. 160, n. 4, p. 31-pg., 2024-03-19. |
| Resumo | |
In this paper, we present a solution to the problem of the analytic classification of germs of plane curves with several irreducible components. Our algebraic approach follows precursive ideas of Oscar Zariski and as a subproduct allows us to recover some particular cases found in the literature. (AU) | |
| Processo FAPESP: | 19/07316-0 - Teoria de singularidades e aplicações a geometria diferencial, equações diferenciais e visão computacional |
| Beneficiário: | Farid Tari |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |